| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Defective Component (2292); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, while preparing the iol for implantation, viscoelastic was introduced.The plunger passed over the iol and pinched the posterior haptic at the exit.There was no contact between the patient and the iol and no patient harm.The lens was replaced with an identical one and completed the procedure on the same day.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).